# SDR MASA200602519

- Difficulty date: November 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 7,687 hours, 5,704 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 84897132
- Part serial: 244
- Condition: Inoperative
- Location: Channel 1
- Part time: 7,927 hours, 5,124 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2615 CLT.  STAB CH 1 INOP.  MX REMOVED AND REPLACED STAB CH 1 MOTOR.
